# SDR SWAA2022042793612

- Difficulty date: April 12, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 20,246 hours, 9,455 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Splice
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A-061 DOT 022 A-061 DOT 021 AFT CARGO PIT FLOOR PNL BREAK AT STA 887 LBL 12 WL 155 CORRODED AT FASTENER HOLE / [01] REMOVED AFT CARGO PIT FLOOR PANEL BREAK ( SPLICE PLATE) IAW AMM 25-52-10-000-801.;[02] VERIFIED NEW PART AS 146A9401-21; IAW AIPC 53-42-11-26; ITEM # 675.. A-TAG #A72267.;[03] VERIFIED STEP 1 AND 2;[04] L9CATED AND DRILLED FASTENER HOLES IAW SRM 51-40-05-OG-0 .;[05] INSTALLED NUT PLATES IAW SRM 51-40-02-OG-0. NEED OK TO INSTALL.;[06] VERIFIED STEPS 4 AND 5  OK TO INSTALL;[07] INSTALLED REPLACEMENT FLOOR SPLICE AT STA 887; LBL12; IAW AMM 25-52-10-400-801.;[08] VERIFIED STEP 7;[09] AUDIT C/W
